Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 15,     Number 4,     Winter 2007

 

WEAKLY NONLINEAR GEOMETRICAL
ACOUSTICS SOLUTIONS FOR REACTIVE
SHOCK HYDRODYNAMICS
RAJAN ARORA

Abstract. Using the weakly nonlinear geometrical acoustics theory, we obtain the small amplitude high frequency asymptotic solution to the basic equations governing one dimensional unsteady planar flow in a reactive hydrodynamic medium. We derive the transport equations for the amplitudes of resonantly interacting waves. The evolutionary behavior of non-resonant wave modes culminating into shock waves is also studied.

Download PDF Files
 
(Subscribers Only)

© 2007, Canadian Applied Mathematics Quarterly (CAMQ)